# SDR UPS08151997

- Difficulty date: March 24, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 5,693 hours, 3,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1282
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR RIGHT I/B FLAP LOWER SKIN I/B OF NR 2 FLAP TRACK DENT.  MEASURED DENT AND FOUND OUT OF LIMITS IAW A300 SRM 57-50-00 FIG 101.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SAA EA 300-5730-01-A1334.
